# SDR CALA2025052905085

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,933 hours, 24,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY UNDERSEAT LIGHT HOUSING AT SEAT 15 ABC IS LOOSE REMOVED AND REPLACED EPL HOUSING IAW AMM  33-51-11-960-802. OPS CK GOOD.PARTS USED:  58-2523-3-0048,QTY :1
